Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 63, NWS Shreveport, LA

April 15, 20115 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 15, 2011, 2:01 AM CDT for 5 counties in Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 2:01 AM CDT (07:01 UTC)
Expired
Apr 15, 2011, 2:49 AM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Cherokee County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 11:24 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS54 KSHV 150701
SVRSHV
TXC073-347-365-401-423-150800-
/O.NEW.KSHV.SV.W.0063.110415T0701Z-110415T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...RUSK...JACKSONVILLE...
  SOUTHWESTERN PANOLA COUNTY IN NORTHEAST TEXAS...
  SOUTHERN RUSK COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HENDERSON...
  SOUTHEASTERN SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF WHITEHOUSE...

* UNTIL 300 AM CDT

* AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES WEST OF JACKSONVILLE...AND MOVING EAST AT
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  SELMAN...MIXON...TROUP...PONTA...NEW SALEM...TURNERTOWN...SACUL...
  JOINERVILLE...TRAWICK...MINDEN AND PINEHILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3224 9534 3220 9450 3166 9458 3180 9541
      3181 9541
TIME...MOT...LOC 0701Z 272DEG 37KT 3198 9530

$$

05
3 follow-up statements
561 
WWUS54 KSHV 150737
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 AM CDT FRI APR 15 2011

TXC073-347-365-401-423-150800-
/O.CON.KSHV.SV.W.0063.000000T0000Z-110415T0800Z/
SMITH TX-RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
237 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NACOGDOCHES...CHEROKEE...PANOLA...RUSK AND SMITH COUNTIES...

AT 236 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
LANEVILLE...OR 14 MILES SOUTH OF HENDERSON...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOONEYVILLE...CUSHING...GLENFAWN...BRACHFIELD...TRAWICK...MINDEN...
MOUNT ENTERPRISE...CHURCH HILL...CHAPMAN...PINEHILL...APPLEBY...
LAWSONVILLE AND FAIRPLAY

LAT...LON 3176 9513 3223 9503 3220 9450 3166 9458
      3180 9541
TIME...MOT...LOC 0737Z 272DEG 37KT 3197 9486

$$

05
829 
WWUS54 KSHV 150740 CCA
SVSSHV

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 AM CDT FRI APR 15 2011

TXC073-347-365-401-423-150800-
/O.COR.KSHV.SV.W.0063.000000T0000Z-110415T0800Z/
SMITH TX-RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
237 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NACOGDOCHES...CHEROKEE...PANOLA...RUSK AND SMITH COUNTIES...

AT 236 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
LANEVILLE...OR 14 MILES SOUTH OF HENDERSON...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOONEYVILLE...CUSHING...GLENFAWN...BRACHFIELD...TRAWICK...MINDEN...
MOUNT ENTERPRISE...CHURCH HILL...CHAPMAN...PINEHILL...APPLEBY...
LAWSONVILLE AND FAIRPLAY

LAT...LON 3176 9513 3223 9503 3220 9450 3166 9458
      3180 9541
TIME...MOT...LOC 0737Z 272DEG 37KT 3197 9486

$$

05
713 
WWUS54 KSHV 150749
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 AM CDT FRI APR 15 2011

TXC073-347-365-401-423-150758-
/O.CAN.KSHV.SV.W.0063.000000T0000Z-110415T0800Z/
SMITH TX-RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
249 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NACOGDOCHES...CHEROKEE...
PANOLA...RUSK AND SMITH COUNTIES IS CANCELLED...

LAT...LON 3176 9513 3223 9503 3220 9450 3166 9458
      3180 9541
TIME...MOT...LOC 0748Z 272DEG 37KT 3196 9473

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:42 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 14, 11:42 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 PM CDT THU APR 14 2011

.UPDATE...
SEVERE THUNDERSTORM 138 IS NOW IN EFFECT FOR MUCH OF EAST TEXAS
AND PORTIONS OF NORTH LOUISIANA AS A COLD FRONT PUSHES SOUTHEAST
FROM OKLAHOMA AND NORTH-CENTRAL TEXAS ACROSS THE FOUR STATE
REGION. CHARACTERISTICS OF THIS LINE OF CONVECTION INCLUDE BOWING
SEGMENTS WITH DAMAGING WINDS AS WELL AS ISOLATED TORNADOES. EXPECTING
THIS CONVECTIVE LINE TO CONTINUE EASTWARD OVERNIGHT WITH SEVERE
THREAT CONTINUING. /05/

&&

.PREV DISCUSSION... /ISSUED 939 PM CDT THU APR 14 2011/

DISCUSSION...
DRYLINE/COLD FRONT APPARENT ON RADAR IMAGERY AS A LINE OF
THUNDERSTORMS EXTENDING FROM NEAR TULSA OKLAHOMA TO MINERAL WELLS
TEXAS...QUICKLY MOVING EAST TOWARD THE FOUR STATE REGION.

TORNADO WATCH 135 IS NOW IN EFFECT THROUGH 4 AM FOR PORTIONS OF
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHERN ARKANSAS.

LATEST UPPER AIR SOUNDING FROM KSHV INDICATES A VERY UNSTABLE
AIRMASS. CONTRIBUTING FACTORS FOR STRONG TO SEVERE CONVECTION
INCLUDE LIFTED INDEX VALUES AROUND -5...CAPE VALUES NEAR 2000
J/KG...AND STEEP LAPSE RATES. HOWEVER...MID-LEVEL CAP REMAINS AN
INHIBITING FACTOR. ASSUMING THE INVERSION MANAGES TO
BREAK...CONVECTION COULD STRETCH FURTHER SOUTH INTO NORTH
LOUISIANA. OTHERWISE...EXPECTING THE SEVERE WEATHER THREAT TO
REMAIN PRIMARILY NORTH OF INTERSTATE 20.

OTHERWISE...FORECAST LOOKS ON TRACK WITH A LAKE WIND ADVISORY ALSO
IN EFFECT FOR FRIDAY.

AVIATION...
VFR FLIGHT CONDITIONS AREAWIDE THIS EVENING. HOWEVER WITH TSTMS
CURRENTLY OCCURRING TO THE WEST AND NORTH OF THE FOUR STATE REGION...
EXPECT FLIGHT CONDITIONS TO DETERIORATE AFTER 03Z FROM THE NORTHWEST.
ALSO...WITH STRONG SOUTHERLY LOW LEVEL WIND...MVFR CIGS WILL RETURN
TO MUCH OF THE AREA AFTER 06Z. BY 09Z...A COLD FRONT AND DRYLINE
WILL MOVE INTO THE REGION FROM THE WEST...SHIFTING SURFACE WINDS TO
THE WEST AND NORTHWEST...ENDING THE CONVECTION...AND RETURNING
FLIGHT CONDITIONS TO VFR. THE FRONT WILL REACH A MLU TO LFK LINE BY
15Z. WESTERLY WIND WILL INCREASE AFTER 15Z...REACHING 20 KTS WITH
GUST TO 30 KTS...CONTINUING UNTIL 16/00Z. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  76  49  74  48 /  60  20  10  10  10
MLU  66  80  48  73  47 /  40  30  10  10  10
DEQ  55  71  41  71  40 /  60  20  10  10  10
TXK  60  74  44  71  47 /  60  20  10  10  10
ELD  61  75  46  71  44 /  60  30  10  10  10
TYR  58  75  47  75  50 /  60  10  10  10  10
GGG  61  76  47  74  47 /  60  20  10  10  10
LFK  64  81  47  77  48 /  30  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     RED FLAG WARNING FROM 1 PM TO 7 PM CDT FRIDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
     FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     RED FLAG WARNING FROM 10 AM TO 7 PM CDT FRIDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

&&

05/14
Hazardous weather outlook, Apr 14, 11:58 AM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT THU APR 14 2011

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-151200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-
1158 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND CONTINUE INTO THIS EVENING. A STRONG UPPER LOW WILL
MOVE OVER THE AREA TONIGHT. IN ADDITION...A SURFACE LOW MAY
DEVELOP OVER THE I-30 CORRIDOR THIS EVENING...WHICH WOULD ENHANCE
THE TORNADO THREAT. THEN...LATER IN THE EVENING...AS THE DRYLINE
AND COLD FRONT PUSH EASTWARD...MORE THUNDERSTORMS WILL
DEVELOP...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF
PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN END
AFTER MIDNIGHT AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE
WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH
ARKANSAS. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS WILL BE NEEDED LATE THIS AFTERNOON AND
CONTINUING INTO TONIGHT.

ARZ072-073-LAZ001>006-010>014-TXZ124>126-136>138-150-151-151200-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
1158 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A DRYLINE AND COLD FRONT WILL PUSH EASTWARD THIS EVENING AND
OVERNIGHT PRODUCING STRONG TO POSSIBLY SEVERE THUNDERSTORMS...SOME
WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING
WINDS. THE THREAT SHOULD BE COMING TO AN AROUND DAYBREAK AS DRIER
AND MORE STABLE AIR SPREADS IN FROM THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH
ARKANSAS AND NORTH LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR
THUNDERSTORMS WILL BE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT.

LAZ017>022-TXZ149-152-153-165>167-151200-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1158 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL BE DEVELOPING ALONG A DRYLINE AND COLD FRONT
OVERNIGHT. HOW FAR SOUTH THE DEVELOPING LINE MAY EXTEND IS STILL
UNCERTAIN...BUT THE CHANCE FOR THUNDERSTORMS WILL BE DIMINISHING
DURING THE EARLY PART OF FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER LOUISIANA.
OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT.

09

In the hours before

Local storm report, Apr 14, 11:19 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1119 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             WATSON                  34.43N 94.55W
04/14/2011  E1.00 INCH       MCCURTAIN          OK   FIRE DEPT/RESCUE

&&

MHEMINGW
Special weather statement, Apr 15, 1:37 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT FRI APR 15 2011

TXZ136-137-149-150-150715-
CHEROKEE-GREGG-RUSK-SMITH-
137 AM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     SMITH...GREGG...RUSK AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...BULLARD...HENDERSON...JACKSONVILLE...JOINERVILLE...
     KILGORE...MIXON...MOUNT SELMAN...NEW LONDON...NEW SALEM...
     OVERTON...PONTA...REESE...TROUP...TURNERTOWN...TYLER AND
     WHITEHOUSE...

AT 136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES WEST OF FRANKSTON...OR 21
MILES NORTH OF PALESTINE...MOVING EAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

05
Special weather statement, Apr 15, 1:55 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 AM CDT FRI APR 15 2011

ARZ061-071>073-150800-
COLUMBIA-LAFAYETTE-NEVADA-UNION-
155 AM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN SOUTHWEST ARKANSAS...
     NEVADA...COLUMBIA AND LAFAYETTE...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA...BLUFF CITY...BRADLEY...BUCKNER...BUSSEY...EMERSON...
     MACEDONIA...MAGNOLIA...MCNEIL...MOUNT HOLLY...ROSSTON...
     SMITHLAND...STAMPS...TAYLOR...VILLAGE...WALDO AND WILLISVILLE...

AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTH OF BUCKNER...OR 8 MILES
NORTHEAST OF STAMPS...MOVING EAST AT 55 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 11:34 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus56 min
Apr 15, 12:06 AM CDTSevere Thunderstorm WarningSHVCamp, Gregg, Smith, Upshur, Wood54 min
Apr 15, 12:26 AM CDTSevere Thunderstorm WarningSHVBowie64 min
Apr 15, 12:30 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Harrison, Marion, Morris and 2 more60 min
Apr 15, 12:59 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Harrison, Marion, Smith and 3 more61 min
Apr 15, 1:14 AM CDTSevere Thunderstorm WarningSHVBowie, Cass61 min
Apr 15, 1:35 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion40 min
Apr 15, 2:07 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion53 min
Apr 15, 3:37 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.